Beechams Flu Plus Cold and Flu Caplets 16s

Diet Compatibility
Yes! We believe this product is alpha-gal free as there are no alpha-gal ingredients listed on the label.
Yes! We believe this product is dairy free as there are no dairy ingredients listed on the label.
Yes! We believe this product is Egg free as there are no Egg ingredients listed on the label.
No. This product is not GERD friendly free as it lists 1 ingredient that contains GERD friendly.
Yes! We believe this product is gluten free as there are no gluten ingredients listed on the label.
Yes! We believe this product is lactose free as there are no lactose ingredients listed on the label.
Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.
Yes! We believe this product is nightshade free as there are no nightshade ingredients listed on the label.
Yes! We believe this product is oat free as there are no oat ingredients listed on the label.
Yes! We believe this product is Peanut free as there are no Peanut ingredients listed on the label.
Yes! We believe this product is pescatarian as there are no red meat or poultry ingredients listed on the label.
Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Yes! We believe this product is Tree Nut free as there are no Tree Nut ingredients listed on the label.
Yes! We believe this product is vegan as there are no animal or animal-derived ingredients listed on the label.
Yes! We believe this product is vegetarian as there are no meat or fish ingredients listed on the label.
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.
+10 more diets in the app
About this product
Unknown · Piece
Ingredients
Each caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Check Beechams Flu Plus Cold and Flu Caplets 16s against your own diets in the app.
Take it with you
Scan to open Beechams Flu Plus Cold and Flu Caplets 16s in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Where to buy
Beechams Flu Plus Cold and Flu Caplets 16s is available at 2 retailers
Similar Products
Kellogg's Crispix Cold Breakfast Cereal, 8 Vitamins and Minerals, Family Size, Original, 18oz Box (1 Box)
Vicks NyQuil Cold and Flu Medicine, 12 fl oz, Cherry Flavor, Relieves Nighttime Cough, Sore Throat, Fever, Runny Nose
Vicks DayQuil Cold and Flu Medicine, 12 fl oz, Powerful Relief, Relieves Cough, Sore Throat, Fever, Congestion
Stok Cold Brew Coffee Un-sweet Bright and Mellow, Lighter Roast
Vicks DayQuil SEVERE Honey Cold And Flu Medicine


